# SDR AUS20020910

- Difficulty date: August 16, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Loose
- Location: Landing Gear Bra
- Component: Landing Gear Bra
- Stage of operation: IN
- Nature of condition: O, K
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR BRAKE HYDRAULIC LINE SWIVEL FITTING B' NUT  LOOSE. INVESTIGATION FOUND THE RH MAIN LANDING GEAR DRAG STRUT  ACTUATOR SWIVEL FITTING LINE ALSO LOOSE. A SIGNIFICANT LOSS OF  HYDRAULIC FLUID OCCURRED. FURTHER INVESTIGATION FOUND THAT THERE  WAS NO EVIDENCE OF FLUID LEAKING FROM THE LAST FLIGHT. FURTHER  INVESTIGATION FOUND EVIDENCE OF SABOTAGE/CRIMINAL ACTION.
